Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
Perturbed interpolation formulae and applications

João P. G. Ramos and Mateus Sousa

Vol. 16 (2023), No. 10, 2327–2384

We employ functional analysis techniques in order to deduce some versions of classical and recent interpolation results in Fourier analysis with perturbed nodes. As an application of our techniques, we obtain generalizations of Kadec’s 1 4-theorem for interpolation formulae in the Paley–Wiener space both in the real and complex cases, as well as versions of the recent interpolation result of Radchenko and Viazovska (Publ. Math. Inst. Hautes Études Sci. 129 (2019), 51–81) and the result of Cohn, Kumar, Miller, Radchenko and Viazovska (Ann. Math (2) 196:3 (2022), 983–1082) for Fourier interpolation with derivatives in dimensions 8 and 24 with suitable perturbations of the interpolation nodes. We also provide several applications of the main results and techniques, relating to recent contributions in interpolation formulae and uniqueness sets for the Fourier transform.

interpolation formulae, band-limited functions, modular forms, invertible operators, Fourier transform
Mathematical Subject Classification
Primary: 41A05, 42A38
Secondary: 46E39, 11F30
Received: 23 June 2021
Revised: 14 April 2022
Accepted: 28 May 2022
Published: 11 December 2023
João P. G. Ramos
Department of Mathematics
ETH Zürich
Mateus Sousa
Basque Center for Applied Mathematics

Open Access made possible by participating institutions via Subscribe to Open.